Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 15, NWS El Paso, TX

April 22, 20148 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 22, 2014, 6:07 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 23, 2014, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2014, 6:07 PM MDT (00:07 UTC)
In effect from
Apr 23, 2014, 1:00 PM MDT
Expired
Apr 23, 2014, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3979 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WWUS84 KEPZ 230007
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
607 PM MDT TUE APR 22 2014

...RED FLAG CONDITIONS LIKELY ON WEDNESDAY FOR ALL OF SOUTH
SOUTHWEST NEW MEXICO AND FAR WEST TEXAS...

.A MODERATE TO STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL
MOVE INTO THE CENTRAL AND SOUTHERN ROCKIES WEDNESDAY WHICH WILL
PRODUCE A DEEPENING LOW PRESSURE SYSTEM AT THE SURFACE EAST OF
THE MOUNTAINS IN COLORADO AND NEW MEXICO. THE RESULTING SURFACE
PRESSURE GRADIENT WILL HELP TO MIX DOWN HIGH WINDS ALOFT AND
THESE WINDS WILL COMBINE WITH VERY LOW HUMIDITIES WHICH SHOULD
DRY OUT MOST FUELS AND CREATE CRITICAL FIRE WEATHER CONDITIONS.

NMZ110>113-TXZ055-056-231300-
/O.UPG.KEPZ.FW.A.0011.140423T1900Z-140424T0200Z/
/O.NEW.KEPZ.FW.W.0015.140423T1900Z-140424T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
607 PM MDT TUE APR 22 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT WEDNESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* FOR ELEVATIONS BELOW 7500 FEET MEAN SEA LEVEL.

* TIMING: 1 PM MDT TO 8 PM MDT WEDNESDAY.

* WIND: WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY: 7 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
26
2 follow-up statements
405 
WWUS84 KEPZ 231244
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
644 AM MDT WED APR 23 2014

...RED FLAG WARNING THIS AFTERNOON AND EVENING FOR ALL OF SOUTH 
CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS...

.AN UPPER LEVEL TROUGH MOVING ACROSS THE CENTRAL AND SOUTHERN
ROCKIES THIS AFTERNOON WILL PRODUCE LEE SIDE TROUGHING AT THE
SURFACE IN EASTERN COLORADO AND NEW MEXICO. THE TIGHT SURFACE
PRESSURE GRADIENT COMBINED WITH DEEP MIXING DUE TO AFTERNOON
HEATING WILL CAUSE STRONG WINDS ACROSS THE AREA. THE STRONG
WINDS...COMBINED WITH LOW HUMIDITY AND VERY DRY FUELS...WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND
EVENING.

NMZ110>113-TXZ055-056-232045-
/O.CON.KEPZ.FW.W.0015.140423T1900Z-140424T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
644 AM MDT WED APR 23 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...110...111...112 AND 113...

* FOR ELEVATIONS BELOW 7500 FEET MEAN SEA LEVEL.

* TIMING: 1 PM MDT TO 8 PM MDT WEDNESDAY.

* WIND: WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY: 7 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH NFDRS FIRE DANGER
RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

21 - PARK
377 
WWUS84 KEPZ 231858
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1258 PM MDT WED APR 23 2014

...RED FLAG WARNING THIS AFTERNOON AND EVENING FOR ALL OF SOUTH
CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS...

.AN UPPER LEVEL TROUGH MOVING ACROSS THE CENTRAL AND SOUTHERN
ROCKIES THIS AFTERNOON WILL PRODUCE LEE SIDE TROUGHING AT THE
SURFACE IN EASTERN COLORADO AND NEW MEXICO. THE TIGHT SURFACE
PRESSURE GRADIENT COMBINED WITH DEEP MIXING DUE TO AFTERNOON
HEATING WILL CAUSE STRONG WINDS ACROSS THE AREA. THE STRONG
WINDS...COMBINED WITH LOW HUMIDITY AND VERY DRY FUELS...WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND
EVENING.

NMZ110>113-TXZ055-056-240200-
/O.CON.KEPZ.FW.W.0015.140423T1900Z-140424T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
1258 PM MDT WED APR 23 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
055...056...110...111...112 AND 113...

* FOR ELEVATIONS BELOW 7500 FEET MEAN SEA LEVEL.

* TIMING: 1 PM MDT TO 8 PM MDT WEDNESDAY.

* WIND: WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY: 7 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH NFDRS FIRE DANGER
RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

21 - PARK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 22, 2:57 PM MDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 22, 2:57 PM MDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
257 PM MDT TUE APR 22 2014

.SYNOPSIS...
WE WILL HAVE JUST ENOUGH MOISTURE TONIGHT TO GIVE US A SLIGHT
CHANCE OF RAIN...MAINLY EAST OF THE RIO GRANDE. ON WEDNESDAY AN
APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP GIVE US SOME WARM
TEMPERATURES AND WINDY CONDITIONS. THE END OF THE WEEK LOOKS NICE
WITH SUN AND NEAR NORMAL TEMPERATURES. ON SATURDAY ANOTHER UPPER
LEVEL STORM SYSTEM WILL BRING VERY WINDY CONDITIONS ON SATURDAY
AFTERNOON.

&&

.DISCUSSION...
THE CLOUDS ARE TRYING TO BUILD UP THIS AFTERNOON...BUT THE AIR AT
THE SURFACE IS RELATIVELY DRY SO IT WILL BE DIFFICULT TO GET A
STORM FORMED. IF ONE DOES GET GOING WE DO HAVE ENOUGH SHEER AND
DRY AIR NEAR THE SURFACE THAT WE WILL HAVE TO WATCH OUT FOR SOME
HAIL OR MORE LIKELY SOME STRONG WINDS AT THE SURFACE. BY LATE
EVENING THE DRY AIR FROM THE WEST WILL HAVE MOVED IN ENDING ANY
FURTHER ISOLATED THUNDERSTORM CHANCES. ON WEDNESDAY THE FIRST OF
TWO UPPER LEVEL TROUGHS WILL MOVE ACROSS NEW MEXICO. LOOKS LIKE WE
WILL HAVE JUST ENOUGH WINDS MIX DOWN OF STRONG WINDS TO GIVE US
ADVISORY LEVEL WINDS IN THE AFTERNOON. SO I'VE ISSUED A WIND
ADVISORY FOR WEDNESDAY AFTERNOON AND EARLY EVENING. FOR THE END OF
THE WEEK WE WILL SEE A ZONAL FLOW WHICH WILL GIVE US NEAR NORMAL
TEMPERATURES UNDER MOSTLY SUNNY SKIES...A NICE END TO THE WEEK.

THEN ON SATURDAY WE WILL SEE THE SECOND UPPER LEVEL TROUGH
APPROACH THE REGION. RIGHT NOW THIS SYSTEM IS LOOKING WELL TIMED
TO BRING THE STRONGEST WINDS ACROSS THE REGION RIGHT IN THE
AFTERNOON. IN ADDITION A DEEP SURFACE LOW IS FORECAST TO DEVELOP
IN SOUTHEAST COLORADO. THESE TWO FACTORS WILL COMBINE TO GIVE US
SOME VERY WINDY CONDITIONS. RIGHT NOW IT IS LOOKING LIKE AT LEAST
WIND ADVISORY LEVEL WINDS AND MAYBE EVEN HIGH WIND WARNING LEVELS.
RIGHT NOW SATURDAY IS NOT LOOKING LIKE A VERY GOOD DAY TO BE
OUTSIDE. ON SUNDAY AND MONDAY WE WILL BE ON THE BACK SIDE OF THE
SYSTEM...WE WILL SEE A DRY BUT COOL NORTHWEST FLOW ALOFT WHICH
WILL KEEP OUR TEMPERATURES A FEW DEGREES BELOW NORMAL. LOOKING
BEYOND THE FORECAST PERIOD THE MODELS ARE BEGINNING TO INDICATE AN
EXTENDED COOL PERIOD WITH A BLOCKING RIDGE TO OUR WEST AND A LARGE
TROUGH TO OUR WEST. THE EXTENDED GFS HAS EL PASO IN THE MID 70'S
FOR THE MIDDLE PART OF NEXT WEEK...BUT THE ECMWF IS A LITTLE MORE
BEARISH ON THE TEMPERATURES WITH HIGHS ONLY IN THE 60'S.

&&

.AVIATION...VALID 23/00Z-24/00Z...
SLGT RISK ISOLD CLD BLDUPS/CB/TSTM UNTIL 03Z MAINLY VCNTY MTNS N
SVC-ALM LINE (VRB30G40KT 6SM -TSRA BLDU BKN070CB). OTHERWISE WINDS
SSE-SSW 10G20KT SCT070 SCT120 SCT-BKN250. AFT 18Z WITH AN
APPROACHING UPR AIR TROUGH WINDS BECOMING SW 25-35 G 45KT 3-6 SM
BLDU. MDT TURBC OVR NR MTNS BLO 15K FT MSL.

&&

.FIRE WEATHER...
AN APPROACHING UPPER LEVEL DISTURBANCE WILL BRING A SLIGHT CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS TODAY MAINLY EAST OF THE
CONTINENTAL DIVIDE. THESE STORMS WILL NOT PRODUCE MUCH RAIN BUT HAVE
STRONG GUSTY OUTFLOW WINDS OF 40 TO 50 MPH. A MUCH STRONGER SYSTEM
WILL MOVE INTO THE ROCKIES ON WEDNESDAY BRINGING MUCH DRYING AND
WINDY WEATHER. THERE SHOULD BE ENOUGH DRYING OF FUELS TO PRODUCE RED
FLAG CONDITIONS. AN EVEN STRONGER LOW PRESSURE SYSTEM WILL ALSO
GENERATE VERY WINDY CONDITIONS ON SATURDAY FOLLOWED BY MUCH COOLER
TEMPERATURES EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 63  86  60  82  58 /  20   0   0   0   0
SIERRA BLANCA           54  84  53  80  51 /  20   0   0   0   0
LAS CRUCES              54  84  52  78  50 /  10   0   0   0   0
ALAMOGORDO              55  83  52  77  52 /  20   0   0   0   0
CLOUDCROFT              42  59  36  54  42 /  20   0   0   0   0
TRUTH OR CONSEQUENCES   56  80  53  76  50 /  10   0   0   0   0
SILVER CITY             50  75  41  71  48 /   0   0   0   0   0
DEMING                  51  82  47  78  47 /  10   0   0   0   0
LORDSBURG               53  80  48  77  49 /   0   0   0   0   0
WEST EL PASO METRO      63  86  58  80  58 /  20   0   0   0   0
DELL CITY               50  81  46  82  48 /  20   0   0   0   0
FORT HANCOCK            61  90  56  86  56 /  20   0   0   0   0
LOMA LINDA              53  79  52  74  52 /  20   0   0   0   0
FABENS                  59  85  54  81  55 /  20   0   0   0   0
SANTA TERESA            58  85  52  80  54 /  10   0   0   0   0
WHITE SANDS HQ          62  82  62  78  55 /  10   0   0   0   0
JORNADA RANGE           46  82  45  78  46 /  10   0   0   0   0
HATCH                   49  81  46  77  48 /  10   0   0   0   0
COLUMBUS                60  81  53  77  53 /  10   0   0   0   0
OROGRANDE               54  85  53  80  51 /  20   0   0   0   0
MAYHILL                 46  70  42  66  44 /  20   0   0   0   0
MESCALERO               42  71  37  67  41 /  20   0   0   0   0
TIMBERON                42  69  37  65  42 /  20   0   0   0   0
WINSTON                 44  75  40  72  46 /   0   0   0   0   0
HILLSBORO               56  78  51  73  53 /  10   0   0   0   0
SPACEPORT               54  78  50  75  49 /  10   0   0   0   0
LAKE ROBERTS            44  73  37  70  40 /   0   0   0   0   0
HURLEY                  49  77  42  73  47 /   0   0   0   0   0
CLIFF                   40  76  38  73  38 /   0   0   0   0   0
MULE CREEK              37  74  35  72  35 /   0   0   0   0   0
FAYWOOD                 51  76  47  71  48 /   0   0   0   0   0
ANIMAS                  56  82  52  79  51 /   0   0   0   0   0
HACHITA                 53  81  48  78  49 /   0   0   0   0   0
ANTELOPE WELLS          56  83  51  80  52 /   0   0   0   0   0
CLOVERDALE              50  79  46  76  47 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR NMZ110>113.

     WIND ADVISORY FROM 1 PM TO 9 PM MDT WEDNESDAY FOR NMZ401>417.

TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ055-056.

     WIND ADVISORY FROM 1 PM TO 9 PM MDT WEDNESDAY FOR TXZ418>424.

&&

BRICE/NOVLAN
Hazardous weather outlook, Apr 22, 6:07 AM MDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
607 AM MDT TUE APR 22 2014

NMZ401>417-TXZ418>424-231200-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
607 AM MDT TUE APR 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED THUNDERSTORMS MOSTLY FROM MID AFTERNOON THROUGH EARLY
EVENING AND MAINLY EAST OF THE RIO GRANDE. A FEW STORMS MAY PRODUCE
WIND GUSTS TO 60 MPH. RAINFALL AMOUNTS WITH ANY STORMS SHOULD BE
LESS THAN A QUARTER INCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WINDY ON WEDNESDAY AFTERNOON AND EARLY EVENING WITH WINDS GUSTING TO
45 MPH. BLOWING DUST WILL REDUCE VISIBILITIES TO AROUND 2 MILES OVER
A FEW LOCATIONS.

WINDY AGAIN SATURDAY AFTERNOON AND EVENING WITH WINDS GUSTING FROM
50 TO 60 MPH MOST LOCATIONS. BLOWING DUST WILL REDUCE VISIBILITIES
TO AROUND 3 MILES ACROSS MUCH OF THE REGION WITH VISIBILITIES LESS
THAN A MILE OVER FEW AREAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER INCLUDING
STRONG WINDS AND HAIL.

ROGASH

In the hours before

Local storm report, Apr 22, 1:58 PM MDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
158 PM MDT TUE APR 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      6 NNW FORT BLISS        31.90N 106.44W
04/19/2014                   EL PASO            TX   FIRE DEPT/RESCUE

            *** 1 FATAL *** NE EL PASO 3 PEOPLE RESCUED FROM
            DRAINAGE CANAL NEAR VALERO GAS STATION AT LOOP 375 AND
            GATEWAY NORTH. 1 RESCUED FROM UNDER 3 FEET OF HAIL SHE
            WAS TAKEN TO THE HOSPITAL WHERE SHE LATER DIED

&&

CORRECTED FATALITIES...REMARKS

EVENT NUMBER EPZ1400086

BRICE

Nearby

Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.